# SDR IPXA2022020978824

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 54,657 hours, 17,777 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** ATB** AIR TURN BACK LOST COMMS BOTH RADIOS IN NORMAL. ALTERNATE ION RADIOS WAS BARELY AUDIBLE. LOUD SQUEAL ON NORMAL MODE ON RADIOSREF WDM 23-51-11 AT D08545 FOUND A-E SHORTED TO A-D REPLACED D08545 - NOSE GEAR FLIGHT INTERPHONE JACK. TEST GOOD REF MM 23-51-00-735-001-002-2 ESR EQUIP LIST D08545
